Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 39, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 4:08 PM EST for Jones County, Georgia. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 4:08 PM EST (21:08 UTC)
- Expired
- Jan 10, 2024, 11:22 AM EST
- In force
- 19 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Falling Creek near Juliette (FALG1). The gauge peaked at 15.13 ft at Jan 9, 2024, 11:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02212600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
463
WGUS42 KFFC 092108
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
408 PM EST Tue Jan 9 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Falling Creek near Juliette affecting Jones County.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Macon, Dames Ferry, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 415 AM EST.
&&
GAC169-100915-
/O.NEW.KFFC.FL.W.0039.240109T2108Z-000000T0000Z/
/FALG1.1.ER.240109T2025Z.240109T2045Z.000000T0000Z.NO/
408 PM EST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Falling Creek near Juliette.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding
begins in the woodlands and natural flood plain along the creek in
the Piedmont National Wildlife Refuge upstream and downstream from
the gage on Round Oak-Juliette Road.
* ADDITIONAL DETAILS...
- At 3:45 PM EST Tuesday the stage was 13.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 PM EST Tuesday was 13.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
13.2 feet on 02/04/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$2 follow-up statements
035
WGUS82 KFFC 100855
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
355 AM EST Wed Jan 10 2024
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Monroe, Bibb, Twiggs, Jones
and Houston Counties.
Falling Creek near Juliette affecting Jones County.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Macon, Dames Ferry, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this afternoon at 400 PM EST.
&&
GAC021-153-169-207-289-102100-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-240114T0936Z/
/MACG1.2.ER.240109T2237Z.240112T0000Z.240114T0336Z.NO/
355 AM EST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Ocmulgee River near Macon.
* WHEN...Until early Sunday morning.
* IMPACTS...At 26.0 feet, Moderate flooding begins on the Macon
GreenWay Ocmulgee Heritage Trail north of the Martin Luther King
Boulevard bridge with some areas under 6 feet of water. Backyards
of a few homes on the left bank near Glenridge Drive will be
flooded. Portions of the Southern Railroad tracks around Mead Road
will become inundated. Large portions of agricultural lands just
east and south of Macon will be under 1 to 8 feet of water.
* ADDITIONAL DETAILS...
- At 3:30 AM EST Wednesday the stage was 22.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM EST Wednesday was 22.3 feet.
- Forecast...The river is expected to rise to a crest of 26.2
feet tomorrow evening. It will then fall below flood stage
late Saturday evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
26.1 feet on 03/22/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC169-102100-
/O.CON.KFFC.FL.W.0039.000000T0000Z-000000T0000Z/
/FALG1.1.ER.240109T2025Z.240110T0415Z.000000T0000Z.NO/
355 AM EST Wed Jan 10 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Falling Creek near Juliette.
* WHEN...Until further notice.
* IMPACTS...At 15.0 feet, Minor flooding expands into the woodlands
and natural flood plain along the creek in the Piedmont National
Wildlife Refuge upstream and downstream from the gage on Round
Oak-Juliette Road. The rapid flow increases around 50 percent from
the flood stage level.
* ADDITIONAL DETAILS...
- At 2:45 AM EST Wednesday the stage was 14.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM EST Wednesday was 15.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
14.6 feet on 10/08/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$050
WGUS82 KFFC 101622
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1122 AM EST Wed Jan 10 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Falling Creek near Juliette affecting Jones County.
GAC169-101730-
/O.CAN.KFFC.FL.W.0039.000000T0000Z-240110T1622Z/
/FALG1.1.ER.240109T2025Z.240110T0415Z.240110T1200Z.NO/
1122 AM EST Wed Jan 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Falling Creek near Juliette.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Wednesday the stage was 9.9 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 2:57 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Jan 9, 2:57 PM EST, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EST Tue Jan 9 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 249 PM EST Tue Jan 9 2024 Now that all the severe weather has exited the area, things should overall be calmer through the short term period. A swath of showers extending from Wilkes Count to Wilcox county is moving southeastward across the area which will ultimately move completely out of the CWA in the next couple of hours. Behind this swath of showers is elevated showers across the area using up leftover moisture and energy behind the line. Generally this is not reaching the ground but a couple of areas may see very light precip. Precip estimates over the past 24hrs has shown widespread ares of 2-3" with many areas at 3-4" and some areas from 4-5+" especially just south of I- 85. This has ultimately led to flash flood warnings in these areas and then many river flood warnings especially in the metro. Looking at tonight into tomorrow morning, things could get a tad interesting when it comes to winter weather. With how powerful the low pressure system is, as it sweeps northward into the northeast today, leftover energy will result in wrap around precip in the form of snow showers over much of north GA mainly north of the metro. Accumulations are expected to be from 0.5-1" in elevations mostly >1500 ft. Currently have an SPS out for this so check that for any further details you may want/need. Looking at winds, we have allowed the High Wind Warning to expire and have replaced it with a wind advisory until 00z (7pm) tonight. We have two wind advisories in place. The first one encompasses north GA and central GA from the Athens area southwest to just north of Columbus. This advisory will likely be allowed to expire at 00z (7pm). The second wind advisor is for the remainder of central GA to southeast central GA, which will expire at 06z (1am). This will also likely be allowed to expire at that time. Ultimately when looking at the 925mb winds, they are still in the 40-50kt range which as has been seen through today will continue to mix down with gusts from 30- 40kts across the area. The first advisory is where the winds will taper off first as the jet moves eastward and ultimately out of the second advisory area by 06z tonight. For tomorrow, still expecting cloudy skies for much of the day before clearing begins tomorrow night which will ultimately lead to some clear skies before the next system (Friday) that is talked about in the long term period. Temps today have already reached their max across much of the area and are expected to continue to drop into the low to mid 30s across the area with upper 20s in the northeast. Tomorrow, only expecting temps to top out in the 45-55 degree range before dipping down into the low to mid 30s again tomorrow night. Hernandez && .LONG TERM... (Thursday morning through next Monday) Issued at 249 PM EST Tue Jan 9 2024 Very little change to the long term forecast. Friday continues to have potential for strong to severe weather. Ensembles for the beginning of the week have quite a bit of spread on timing and potential for winter weather, so PoPs remain a bit spread out. Best chances for seeing a snowflake fly remains across north Georgia. See previous discussion below. Lusk (Wednesday night through Monday) Issued at 445 AM EST Tue Jan 9 2024 Key Messages: - Another storm system will bring showers and thunderstorms to the area late Thursday night and Friday. Some thunderstorms may be strong. Colder and drier air will continue to filter into the area Wednesday night on the heels of the departing cold front and upper trough. Most locations will drop to near or just below freezing Wednesday night, with mid 20s across portions of the NE mountains. Warmer temperatures are forecast for Thursday, with most locations reaching into the mid to upper 50s and even some lower 60s across the S. Another storm system will approach the area Thursday night, bringing a chance of showers and thunderstorms. This system will lift NE on Friday as a negatively tilted trough, reaching the Great Lakes by Friday night. A 996 mb surface low is progged to be near Little Rock by Friday morning. A large area of isentropic lift is forecast to precede the low, with increasing MUCAPE and wind shear across most of the forecast area. There will be another threat of severe weather with this system during the day Friday, and the threat area looks to be farther to the N than with today's system. GFS MUCAPE values are forecast to reach near 1000 J/kg as effective shear increases to over 40 knots in the Atlanta metro area. This will coincide maximum daytime heating in the early afternoon, with surface temperatures reaching over 60 degrees and dew points reaching the lower to mid 50s. The wedge/CAD is forecast to hang into NE GA during this time period, but present indications are that it will be NE of the Atlanta metro area. Storm total rainfall amounts with this system are forecast to range from around a quarter inch S of Columbus to close to an inch across N GA. Residents should continue to monitor the latest forecast regarding this storm system. A bit of snow will linger over the N mountains Friday night, but dry weather is forecast to return on Saturday. Temperatures will be rather cold over the weekend, with the potential of even colder weather early next week. A weak southern stream storm system may move along the Gulf Coast on Monday, bringing light rain amounts and the chance for frozen precipitation across N GA. NBM low temperatures Tuesday morning appeared to be too cold. Even though this was at the tail end of the forecast period, opted to blend 2 parts operational NBM with 1 part NBM 90th percentile to bump low temperatures up closer to MEX MOS guidance. SEC && .AVIATION... (18Z TAFS) Issued at 1237 PM EST Tue Jan 9 2024 The line of thunderstorms has made it past all the TAF sites and showers have ended across most of the metro and will be ending soon for CSG. Showers will continue to affect the MCN and AHN areas for the next few hours. Expecting MVFR conditions across the area @author tomorrow afternoon before VFR conditions filter in tomorrow evening. Expecting W winds with gusts up to 30KT throughout the evening before lowering overnight into the 09-12KT range. //ATL Confidence...18Z Update... Medium on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 33 48 31 57 / 10 0 0 0 Atlanta 33 48 35 57 / 20 0 0 0 Blairsville 27 43 26 52 / 60 0 0 0 Cartersville 31 47 31 56 / 20 0 0 0 Columbus 34 51 34 60 / 10 0 0 0 Gainesville 33 45 32 55 / 20 0 0 0 Macon 35 52 32 60 / 10 0 0 0 Rome 32 48 31 57 / 40 0 0 0 Peachtree City 32 48 31 59 / 10 0 0 0 Vidalia 38 53 36 60 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST this evening for GAZ001>009-011>016- 019>023-030>034-041>045-052>055-066-067-078-079-089>091-102-103. Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027- 035>039-046>051-056>062-068>076-080>086-092>098-104>113. && SHORT TERM...Hernandez LONG TERM....Lusk AVIATION...Hernandez
Hazardous weather outlook, Jan 9, 3:09 PM EST, 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 309 PM EST Tue Jan 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-102015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 309 PM EST Tue Jan 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Wind Advisory remains in effect for all portions of the county warning area for wind gusts to 40 mph. Rain showers will transition to very light snow showers in the north Georgia mountains tonight before coming to an end by early Wednesday morning. Very light accumulations of up to 0.5 inches are possible above 1500 feet in elevation with isolated totals up to 1 inch. A few roads could become slippery in these areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another storm system is expected to bring thunderstorms to the region again Friday. Some storms may become strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jan 9, 3:48 PM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
348 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Flash Flood 2 S Hollonville 33.13N 84.46W
01/09/2024 Pike GA Emergency Mngr
Turner Rd between Concord Rd and Milner Rd
is closed due to water covering the roadway.
&&Local storm report, Jan 9, 3:51 PM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
351 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Flash Flood 2 SSW Hollonville 33.14N 84.47W
01/09/2024 Pike GA Emergency Mngr
Friendship Circle between Pedenville and
Hood Roads is closed due to high water.
&&Local storm report, Jan 9, 3:58 PM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
358 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Tstm Wnd Dmg Talbotton 32.67N 84.54W
01/09/2024 Talbot GA Emergency Mngr
Tree downed along Chestnut Grove close to
Rush Creek Hwy.
&&
KSLocal storm report, Jan 9, 3:59 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
359 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Tstm Wnd Dmg 2 ENE Baughville 32.66N 84.64W
01/09/2024 Talbot GA Emergency Mngr
Tree downed along Ellerslie Hwy near Howard
Rd.
&&
KSLocal storm report, Jan 9, 4:00 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
400 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM Tstm Wnd Dmg 1 W Talbotton 32.68N 84.55W
01/09/2024 Talbot GA Emergency Mngr
Tree downed along Dennis Creek Road at
Monroe St.
&&
KSLocal storm report, Jan 9, 4:03 PM EST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
403 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Tstm Wnd Dmg 2 SSW Panthersville 33.69N 84.28W
01/09/2024 DeKalb GA Emergency Mngr
Corrects previous tstm wnd dmg report from 2
SSW Panthersville. Tree downed across
Clifton Springs Road.
&&
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:49 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Meriwether | 56 min |
| Jan 9, 7:15 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 9, 7:19 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding | 56 min |
| Jan 9, 7:21 AM EST | Special Weather Statement | FFC | Heard, Troup | 39 min |
| Jan 9, 7:29 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 9, 7:41 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Jan 9, 7:51 AM EST | River Flood Warning | FFC | Chattooga | 27 hr |
| Jan 9, 7:52 AM EST | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 23 min |
| Jan 9, 8:01 AM EST | Areal Flood Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 9 more | 6 hr |
| Jan 9, 8:07 AM EST | Special Weather Statement | FFC | Clayton | 23 min |
| Jan 9, 8:12 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Fulton | 10 min |
| Jan 9, 8:19 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 12 min |
| Jan 9, 8:25 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 35 min |
| Jan 9, 8:27 AM EST | Special Weather Statement | FFC | Muscogee, Talbot | 33 min |
| Jan 9, 8:37 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 36 hr |
| Jan 9, 8:39 AM EST | Flash Flood Warning | FFC | Coweta, Meriwether, Pike, Spalding, Upson | 6 hr |
| Jan 9, 8:39 AM EST | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jan 9, 8:43 AM EST | River Flood Warning | FFC | Newton, Rockdale | 53 hr |
| Jan 9, 8:46 AM EST | Flash Flood Warning | FFC | Henry, Newton, Rockdale, Spalding | 6 hr |
| Jan 9, 8:52 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Upson | 38 min |
| Jan 9, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 36 min |
| Jan 9, 9:03 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 42 min |
| Jan 9, 9:09 AM EST | Special Weather Statement | FFC | Dooly, Sumter | 36 min |
| Jan 9, 9:13 AM EST | River Flood Warning | FFC | DeKalb | 5 hr |
| Jan 9, 9:24 AM EST | Special Weather Statement | FFC | Butts, Jasper, Monroe | 36 min |
| Jan 9, 9:27 AM EST | Areal Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 6 hr |
| Jan 9, 9:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 9, 9:38 AM EST | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Schley and 3 more | 52 min |
| Jan 9, 9:43 AM EST | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 32 min |
| Jan 9, 9:53 AM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 37 min |
| Jan 9, 9:59 AM EST | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| Jan 9, 10:03 AM EST | Areal Flood Warning | FFC | Butts, Crawford, Henry, Jasper, Lamar, Meriwether and 7 more | 6 hr |
| Jan 9, 10:08 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 37 min |
| Jan 9, 10:09 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe | 36 min |
| Jan 9, 10:11 AM EST | Special Weather Statement | FFC | Madison | 34 min |
| Jan 9, 10:14 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Jan 9, 10:16 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jan 9, 10:17 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Twiggs, Washington, Wilkinson | 43 min |
| Jan 9, 10:25 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Jan 9, 10:29 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Taliaferro | 31 min |
| Jan 9, 10:30 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Laurens, Peach and 4 more | 45 min |
| Jan 9, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Jan 9, 10:39 AM EST | Special Weather Statement | FFC | Baldwin | 36 min |
| Jan 9, 10:40 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Jan 9, 10:44 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 9, 10:44 AM EST | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 31 min |
| Jan 9, 10:48 AM EST | Areal Flood Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Greene and 11 more | 3 hr |
| Jan 9, 10:56 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Jan 9, 10:57 AM EST | River Flood Warning | FFC | Dade | 10 hr |
| Jan 9, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Johnson, Laurens, Twiggs and 2 more | 45 min |
| Jan 9, 11:02 AM EST | Special Weather Statement | FFC | Hancock | 28 min |
| Jan 9, 11:03 AM EST | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 27 min |
| Jan 9, 11:19 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 41 min |
| Jan 9, 11:25 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 hr |
| Jan 9, 11:29 AM EST | River Flood Warning | FFC | Rockdale | 3 hr |
| Jan 9, 11:34 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Jan 9, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Jan 9, 11:39 AM EST | Areal Flood Warning | FFC | Baldwin, Bibb, Bleckley, Crawford, Dooly, Hancock and 10 more | 3 hr |
| Jan 9, 11:39 AM EST | River Flood Warning | FFC | Banks | 9 hr |
| Jan 9, 11:43 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Jan 9, 11:43 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Twiggs, Washington, Wilkinson | 47 min |
| Jan 9, 11:48 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 18 hr |
| Jan 9, 11:48 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 42 min |
| Jan 9, 11:53 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 37 min |
| Jan 9, 12:07 PM EST | River Flood Warning | FFC | Lamar, Spalding | 4 hr |
| Jan 9, 12:07 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Wheeler | 38 min |
| Jan 9, 12:10 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 50 min |
| Jan 9, 12:13 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 47 min |
| Jan 9, 12:31 PM EST | River Flood Warning | FFC | Fulton | 6 hr |
| Jan 9, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 52 min |
| Jan 9, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Jan 9, 1:09 PM EST | River Flood Warning | FFC | Barrow, Jackson | 45 hr |
| Jan 9, 1:13 PM EST | River Flood Warning | FFC | Cobb | 14 hr |
| Jan 9, 1:37 PM EST | River Flood Warning | FFC | Cobb, Fulton | 34 hr |
| Jan 9, 1:43 PM EST | River Flood Warning | FFC | Fayette, Spalding | 59 hr |
| Jan 9, 1:54 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Jan 9, 1:58 PM EST | River Flood Warning | FFC | Spalding | 119 min |
| Jan 9, 2:26 PM EST | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Jan 9, 2:28 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 9, 2:30 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 54 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.